Search
for
Sort by
Research 241–270 of 1000+
- The chronic phase of Stevens-Johnson syndrome and toxic epidermal necrolysis: beyond skin and eyes
- IMPORTANCE OF DIETARY THERAPY IN TREATMENT OF DERMATOLOGICAL REACTIONS OF FOOD HYPERSENSITIVITY IN DOGS
- Psoriasis is characterized by deficient negative immune regulation compared to transient delayed-type hypersensitivity reactions
- Ostrich Antibody and Its Application to Skin Diseases, a Review and Case Report
- 1. Medical Practice; Therapy; Adverse Reactions
- Acute localized exanthematous pustulosis due to metronidazole
- Tombo em João Pessoa dá força a Memorial da Arquitetura Paraibana
- Erythroderma: clinical and etiological study of 88 cases seen in a tertiary hospital over 25 years
- British Cosmetic Dermatology Group
- Dermatologic Disorders
- Adolescence and Dermatology
- Adverse Dermatologic Effects of Cardiovascular Drug Therapy: Part III
- Lucio Phenomenon: Sequelae of Neglected Leprosy
- Severe and Fatal Phenobarbitone Eruptions
- Topical imiquimod—Be aware of the unexpected
- Kava-induced acute cutaneous toxicity: An increasingly recognized characteristic clinicohistologic pattern
- Acneiform eruptions caused by an epidermal growth factor receptor-tyrosine kinase inhibitor ZD 1839
- Effects of COVID-19 and Its Vaccination on Bullous Pemphigoid
- Fatal Toxic Epidermal Necrolysis Associated With Cetuximab in a Patient With Colon Cancer
- Allergic contact dermatitis from minoxidil
- Cosmetics for the elderly
- Epidermal cell proliferation and modulation of the protective potency of dexamethasone against phorbol ester-induced ornithine decarboxylase activity
- 증례 : 몸통의 다발성 판으로 나타난 Bortezomib에 의한 약물 발진 2예
- The ginseng pimple: an inflammatory papule following ginseng consumption
- Adverse Reactions to Oral Retinoids An Update
- Cutaneous necrosis after injection of polyethylene glycol–modified interferon alfa
- Dapsone-induced erythroderma with Beau's lines
- COVID-19感染症でみられる皮膚病変
- Diet in dermatology: Revisited
- The Role of Therapy in Impairing Quality of Life in Dermatological Patients: A Multinational Study